# SDR CAL960125

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 460
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CABIN FLOORBEAAM CORRODED AT BS 460, RBL 60.  THE CORRODED AREA WAS TRIMMED OUT.  A FLOORBEAM REPAIR SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.  (M)
